my doctor started me on wellbutrin sr last week. I stared out @ 150mg once a day and then this week started the full dose 300mg a day. I know there is going to be side effects but what are the most commone ones that some of you may have experienced? i feel jittery and a tad anxious about an hour after my dose but it does go away. I am also going through withdrawls from celexa which i was on for a yr and in the time frame gained 30lbs! despite consistent management. I just want to know if i'm alone in these feelings of if anyone else experencied the same. thank you so much!!!
I have been on Celexa for a few months for my anxiety and depression, though it was mostly anxiety. It worked well but it made me EXTREMELY tired, and that, in turn, made me gain a few pounds. She started me on Wellbutrin SR 150mg twice a day about 2 weeks ago. I also feel edgy and anxious, even though I'm taking the Celexa with it. I figured the two would kinda balance each other out. Anyway, I've lost the 5 lbs. that I gained while on Celexa, but haven't lost anymore. I think I'm gonna give it a couple more weeks to see if the jittery/anxious feelings subside. She did say it takes about 4 weeks to take effect, so we'll see. I've also been having some trouble sleeping, even though I take my last dose at about 3pm. Have you been experiencing that as well?
I'm on 300 mg of wellbutrin right now, and I swear it's been like a miracle for me. I had some trouble sleeping at first, along with jittery feelings, but after a few weeks it went away. That's probably because I was kind of manic at the time too. Meh. The jitteryness that you're feeling may also be from celexa withdrawal.
If you have trouble sleeping, taking it all in the morning may help. Of course you should talk to your doctor before making the change, but I've found that it helps a lot. I know that a lot of times doctors prescribe it to be taken twice a day but I started taking it all in the morning a few months ago on my doctors suggestion and things have been fine. Like I said though, definitely talk it over with your doctor. I'm certainly not qualified to tell you how to take your medication. I'm just telling you what worked for me (Sorry, I'm just a bit paranoid that someone will change how they take their meds without consulting their doctor first).
If after maybe a month or so you're still feeling really anxious, talk to your doctor about that as well. Sometimes wellbutrin can help with it, but it's a more energizing drug so it can also aggravate anxiety at times. It really just depends.
The good thing about wellbutrin is that it doesn't usually cause weight gain. I lost the weight I gained from other medication initially (lithium weight gain = bad times), but after a while that side effect wore off, and I'm now maintaining pretty steadily.
It's important to remember that everyone's body chemisty is different so people experience different side effects, as I'm sure you already know. I hope the meds help.
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.